# SDR CHQA20141020299

- Difficulty date: October 20, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 26,479 hours, 23,706 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,873 hours, 22,053 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Isis
- Part number: C16221GD04
- Part serial: C16221000360
- Condition: Faulty
- Location: Cockpit
- Part time: 88 hours, 82 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A STANDBY ATTITUDE INDICATION FAILURE IN FLIGHT.  DIVERTED THE ACFT & LANDED WITHOUT INCIDENT.  REPLACED THE ISIS.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
